# SDR DALA2023113009851

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 11,752 hours, 5,110 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1002 BURNT PINS FOUND IN SEAT 2AB UNDER SEAT 2B FOR SEAT SEB PLUG P14.CORRECTIVE ACTION: R/R DCSEB AND HARNESS ASSY. OK FOR SERVICE. (4356941)
